# SDR 2024FA0000076

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: General aviation
- Aircraft: N5399K
- Make and model: Cessna 172P
- Aircraft serial: 17274095
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 600
- Part time: 7,999 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL TANK, 5" CRACK ALONG THE REAR OF THE FUEL FILLER NECK ATTACHMENT WELD
